Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 19, NWS Corpus Christi, TX

February 15, 2021

NWS Corpus Christi, TX issued this small craft advisory at Feb 15, 2021, 3:35 AM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2021, 3:35 AM CST (09:35 UTC)
Expired
Feb 16, 2021, 3:00 AM CST
In force
23 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

449 
WHUS74 KCRP 150935
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
335 AM CST Mon Feb 15 2021

GMZ230-235-152100-
/O.CAN.KCRP.GL.W.0002.000000T0000Z-210215T2100Z/
/O.NEW.KCRP.SC.Y.0019.210215T0935Z-210216T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
335 AM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 20 to 25 knots with gusts up to 30 knots
  and rough waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-270-275-152100-
/O.CON.KCRP.GL.W.0002.000000T0000Z-210215T2100Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
335 AM CST Mon Feb 15 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...North winds 25 to 30 knots with gusts up to 40 knots and
  seas 7 to 12 feet expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 6 PM this evening to 3 PM CST Monday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

EMF
3 follow-up statements
699 
WHUS74 KCRP 152059 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
259 PM CST Mon Feb 15 2021

GMZ250-255-270-275-160000-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-210215T2100Z/
/O.EXB.KCRP.SC.Y.0019.210215T2100Z-210216T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
259 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IS NO LONGER IN EFFECT...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots and
  seas 6 to 11 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...Until midnight CST tonight.

* IMPACTS...Strong to very strong winds and/or increased seas will
  result in hazardous marine conditions especially for
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-160000-
/O.CON.KCRP.SC.Y.0019.000000T0000Z-210216T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
259 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MCZ
574 
WHUS74 KCRP 160342
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
942 PM CST Mon Feb 15 2021

GMZ250-255-160445-
/O.CAN.KCRP.SC.Y.0019.000000T0000Z-210216T0600Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
942 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have fallen below advisory criteria across the near shore
waters. Therefore, the Small Craft Advisory is allowed to expire.

$$

GMZ270-275-160900-
/O.EXT.KCRP.SC.Y.0019.000000T0000Z-210216T0900Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
942 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY...

* WHAT...North winds around 20 knots and seas 6 to 8 feet 
  expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

HAA
724 
WHUS74 KCRP 160901
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
301 AM CST Tue Feb 16 2021

GMZ270-275-161015-
/O.EXP.KCRP.SC.Y.0019.000000T0000Z-210216T0900Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
301 AM CST Tue Feb 16 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

North winds will range from 15 to 20 knots with seas from 5 to 6
feet until sunrise over the offshore waters. Mariners operation
small craft should exercise caution.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 11:34 PM CST, 4 hours 1 minute earlier.

Area forecast discussion, Feb 14, 11:34 PM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1134 PM CST Sun Feb 14 2021

.AVIATION...

Continue to expect IFR/MVFR ceilings overnight/early Monday
morning, along with wintry precipitation. Conditions favoring
predominate light snow currently in effect over the western
sections (including LRD/COT), and a light freezing rain/sleet
condition elsewhere. Expect a transition to snow areawide by
around 09z Monday. Anticipate that precipitation will end from
west to east 12-15z Monday. Afterward, a mixture of MVFR/VFR
ceilings are expected to persist through the remainder of the TAF
period. Breezy N/NW wind expected overnight/early Monday, followed
by a steady decrease in wind speed Monday afternoon/evening.

&&

.PREV DISCUSSION... /Issued 654 PM CST Sun Feb 14 2021/

AVIATION...

Prevailing IFR/MVFR ceilings overnight, with increasing coverage
and intensity of wintry precipitation. Expect mainly light
freezing rain 00-03z Monday, a mixture of light freezing
rain/sleet 03-06z Monday, a mixture of light sleet/snow 06-09z
Monday, then prevailing light snow 09-12z Monday. Then expect
precipitation to end from west to east 12-15z Monday. Predominate
MVFR ceilings after 15z Monday, transitioning to mixture of
MVFR/VFR ceilings 18-21 Monday, followed by VFR conditions.
Expect moderate/breezy N/NW wind to develop early tonight then
persist through 12z Monday, followed by a gradually decrease in
wind speeds Monday afternoon.

PREV DISCUSSION... /Issued 354 PM CST Sun Feb 14 2021/

SHORT TERM (Tonight through Monday Night)...

Winter Storm warning are in place across all of South Texas.
Temperatures will gradually change over from north to south across
the region. Northern counties are already seeing the changeover
with reports in Victoria of signs and trees iced up. Light rain
will continue with isentropic lift across the area, enhanced by a
passing deep mid-level trough and developing surface low just off
the Lower Texas coast. Ice accumulation expectations have changed
very little, but temperatures profiles are coming in with a
deeper cold layer, so we could switch over to sleet of snow more
quickly to limit ice accums a bit. Regardless, even a small amount
of freezing rain will make for dangerous conditions. Expect by
midnight northwestern zones will have switched to all frozen type
precip (S/IP). This trend will continue southeast through the
night. As the mid-level low passes and surface low shifts
eastward, precipitation should fairly quickly come to an end from
west to east. By sunrise, will likely only have chances continuing
through the coastal counties to Victoria. Precip should be done
area wide by 9am-noon. Do not expect temps to warm much during the
day tomorrow with strong cold advection continuing. Have almost
the entire CWA below freezing for high temps on Monday. On a
better note, the sun should begin to peek out from west to east.
It is important to note that despite temperatures just below
freezing, the suns energy can melt ice on surfaces...but then any
lingering water would quickly refreeze when the sun goes down.

Very strong winds are expected tonight with wind chill values
dropping to near zero north and in the single digits over most of
the region. Similar wind chill values can be expected tomorrow
night with the coldest temperatures of the event, with air temps
around 10 northeast and in the lower teens in the north...upper
teens to around 20 south.

LONG TERM (Tuesday through Sunday)...

Latest model runs have indicated a stronger return flow Tuesday as a
coastal trough brings a return in moisture just ahead of the next
system expected to impact our CWA Tuesday night through Thursday.

Expecting Tuesday temperatures to warm slightly due to influence of
a surface high and clearing skies. A coastal trough will allow for
onshore flow to return briefly accompanied by an increase in
moisture and cloud cover. PWAT's could increase to over 1.0" for
eastern half of CWA by Wednesday morning. A mid-level trough brings
a frontal boundary through the area Wednesday into Thursday time
frame. Due to freezing or below freezing temperatures Wednesday
morning and again overnight into Wednesday into Thursday a wintry
mix will again be possible. Still model consensus is not great and
confidence low on timing and the exact impacts this event will have.
Confidence is still low at this time. The potential remains for
freezing rain for northern areas Wednesday morning and for most of
the CWA for Thursday morning. After this system clears out
temperatures expected to rebound by the weekend and quiet conditions
return.

MARINE...

Gale force winds are expected to develop tonight as a strong push
of arctic air moves through the region. A Gale Warning is in
effect through 3 PM Monday. Winter weather conditions will be
possible tonight and early Monday over the nearshore waters and
the bays. Mariners are urged to use caution and check vessels for
any ice accumulation. Moderate to strong northerly flow Monday
night will weaken to weak to moderate during the day on Tuesday
with winds shifting from the east. Moderate to strong Flow will
shift onshore Tuesday as winds increase as a coastal trough
develops into a closed low over the Gulf. A mid-level trough over
the plains brings a frontal boundary ushers in more arctic air on
Wednesday. This will result in a shift back to offshore flow and
winds increase to strong to very strong by Thursday. Small Craft
Advisory conditions are expected Tuesday night through Thursday
night. Scattered to numerous stratiform rain Tuesday night into
Wednesday, decreasing to isolate to scattered Wednesday night in
association with the surface low.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    20  29  17  46  40  /  80  20  10  10  60
Victoria          15  22   9  37  32  /  90  30   0   0  60
Laredo            19  32  20  48  39  /  70  10   0   0  30
Alice             19  30  16  43  38  /  80  20   0   0  50
Rockport          21  28  19  46  41  /  90  30   0  20  60
Cotulla           16  29  15  42  33  /  80  10   0   0  40
Kingsville        20  31  17  46  39  /  80  20   0  10  50
Navy Corpus       24  30  25  52  45  /  80  30  10  20  60

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Warning until noon CST Tuesday For the following zones:
     Aransas Islands...Bee...Calhoun Islands...Coastal Aransas...
     Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
     Coastal Refugio...Coastal San Patricio...Duval...Goliad...
     Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
     Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

     Winter Storm Warning until noon CST Monday For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

     Wind Chill Warning until noon CST Tuesday For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

GM...Gale Warning until 3 PM CST Monday For the following zones: Bays
     and Waterways from Baffin Bay to Port Aransas...Bays and
     Waterways from Port Aransas to Port O'Connor...Coastal
     waters from Baffin Bay to Port Aransas out 20 NM...Coastal
     waters from Port Aransas to Matagorda Ship Channel out 20
     NM...Waters from Baffin Bay to Port Aransas from 20 to 60
     NM...Waters from Port Aransas to Matagorda Ship Channel
     from 20 to 60 NM.

&&

WC/87...AVIATION
Hazardous weather outlook, Feb 14, 4:25 AM CST, 23 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
425 AM CST Sun Feb 14 2021

TXZ229>234-239>247-342>347-442-443-447-151030-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
425 AM CST Sun Feb 14 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A Freeze Warning is in effect through mid-morning today.
Temperatures will remain at or just below freezing.

A Winter Storm Warning is effect tonight through Monday over
portions of South Texas. Freezing rain, sleet, and some snow are
possible as early as this evening.

A Winter Weather Advisory is effect tonight through Monday over the
western portion of South Texas. Freezing rain, sleet, and some snow are
possible as early as this evening.

A Wind Chill Warning is effect tonight through Monday over portions
of South Texas. Wind chill values are expected to drop into the
teens and single digits across the area, with values near 0 for
the Victoria Crossroads.

A second Freeze Warning is effect tonight through Monday over
portions of South Texas. Low temperatures from 10 to 30 degrees
are expected over the area tonight and Monday night. Monday high
temperatures will remain in the 20s to near freezing.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Freezing temperatures are possible nightly Monday night through
Thursday night. A Freeze Warning may be necessary.

Wind Chill Warning conditions are possible Monday night over the
Coastal Bend where winds are expected to be greater than 10 mph.

Wind Chill Advisory conditions are possible during the mentioned
time frame of freezing temperatures.

Light sleet and freezing rain are possible again Tuesday and
Wednesday nights

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-151030-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
425 AM CST Sun Feb 14 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

A Gale Warning is in effect tonight through Monday evening. Small
Craft Advisory conditions are possible this afternoon as winds
increase to gale force.

Winter weather conditions are possible tonight through Monday.
Light snow, freezing rain, and sleet are possible late tonight
into Monday.

Freezing Spray is possible. Mariners are urged to use caution and
monitor vessels for ice accumulation.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small Craft Advisory conditions are expected Monday night, then
again Tuesday night through Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Feb 14, 11:06 PM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1106 PM CST SUN FEB 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     FREEZING RAIN    2 NW ROCKPORT           28.04N 97.08W
02/14/2021  E0.01 INCH       ARANSAS            TX   EMERGENCY MNGR

            REPORT OF THE HIGHWAY 35 BYPASS ICED OVER.

&&

TC
Local storm report, Feb 14, 11:10 PM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1110 PM CST SUN FEB 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FREEZING RAIN    6 NNE FULTON            28.15N 97.00W
02/14/2021  E0.01 INCH       ARANSAS            TX   EMERGENCY MNGR

            REPORT OF THE CAUSEWAY ICING OVER NEAR THE
            LAMAR FIRE DEPARTMENT.

&&

TC
Local storm report, Feb 15, 12:34 AM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1234 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     FREEZING RAIN    6 WSW CORPUS CHRISTI    27.77N 97.50W
02/15/2021  E0.15 INCH       NUECES             TX   ASOS

            KCRP ASOS MEASURED 0.15 INCHES OF FREEZING
            RAIN OVER THE LAST 6 HOURS. RUNWAYS HAVE
            BEEN CLOSED AT THE AIRPORT DUE TO ICING.

&&

TC
Local storm report, Feb 15, 12:39 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1239 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FREEZING RAIN    4 ENE VICTORIA          28.85N 96.92W
02/15/2021  E0.07 INCH       VICTORIA           TX   ASOS

            KVCT ASOS MEASURED 0.07 INCHES OF FREEZING
            RAIN OVER THE LAST 6 HOURS.

&&

TC
Local storm report, Feb 15, 1:48 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
148 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     SLEET            2 SW VICTORIA           28.81N 97.00W
02/15/2021  E0.1 INCH        VICTORIA           TX   PUBLIC

            VARIOUS SOCIAL MEDIA REPORTS OF MINOR SLEET
            ACCUMULATIONS ACROSS THE CITY OF VICTORIA.

&&

TC
Local storm report, Feb 15, 2:00 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
200 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FREEZING RAIN    1 S ORVIL               27.61N 99.49W
02/14/2021  E0.01 INCH       WEBB               TX   DEPT OF HIGHWAYS

            TXDOT REPORTS THE US 59 LOOP IS CLOSED DUE
            TO ICE ON THE ROADWAY.

&&

TWH

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.